# SDR UWUA02152012

- Difficulty date: February 15, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N838SC
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9035
- Aircraft time: 8,981 hours, 3,256 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: GW43610011
- Part serial: A3993
- Condition: Faulty
- Location: Nr 1 Brake
- Part time: 1,378 hours, 427 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

AIRCRAFT DEPARTED KBDL AT 0900 LOCAL TIME.  DURING LANDING GEAR EXTENSION ON APPROACH TO KHPN CREW GOT A NR 1 BRAKE OVERHEAT INDICATION.  AIRCRAFT RETURNED TO KBDL AND MADE AN UNEVENTFUL LANDING.  THE NR 1 BRAKE TEMP SENSOR WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
